# SDR 2008UALA02171

- Difficulty date: April 14, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 47,568 hours, 7,045 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulted
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEC GEN DRIVE R RIGHT IDG FAULT (LOW INTERNAL OIL PRESSURE).  AFTER EXTENSIVE TROUBLE SHOOTING AND PART REPLACEMENT. FOUND IGD FAULTY SUSPECT FAULTY BEARING. BUG REPLACED SUSPECT FAULTY BEARING. BACK UP CONVERTER REPLACED SUSPECT INTERNAL FAULT.    ALL OPS AND CHECKED GOOD.   
AC OK FOR SERVICE.
